# SDR XXUA200800001

- Difficulty date: February 26, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N926JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24964
- Aircraft time: 55,079 hours, 17,747 cycles
- Engine: Pwa PW2037M
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: BACR13CD2
- Condition: Damaged
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"APU FAULT" WITH "FUEL VALVE" EICAS CAUTION CAME ON DURING CLIMB TO CRUISE LEVEL.  FOUND WIRING DAMAGED AND REPAIRED.  WIRE NUMBER W2658-0001/0003/0004.
